# SDR UALA2011122307094

- Difficulty date: December 23, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 61,959 hours, 21,885 cycles
- Engine: Pwa PW2037
- Engine time: 66,878 hours, 24,126 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RT ENG COMPRESSOR STALL, RTFL.  RIGHT ENGINE HAD COMPRESSOR STALL DURING T-O CLIMB AND LANDING (REVERSE) SAMC TEXT: ESN 726514. CHECK PER FIM.  SEAMM REPORTS DURING HPC BORESCOPE EXTENSIVE DAMAGE TO HPC-6 (1EA. HALF THE BLADE MISSING AND DAMAGE TO SUBSEQUENT STAGES ALL THE WAY TO HPC-17 HAVE INPACT DAMAGE).  RPL'D ENG 726514 WITH ENG 717981.  NR 2 ENG NOSE COWL AFT MATING SURFACE AT THE 6 O'CLOCK POS HAS HONEYCOMB DAMAGE.  IT IS CRACKED IN SEVERAL PLACES AND PARTS ARE BROKEN FREE.  RPL'D PER MM.
